# SDR 9508909311

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314RC
- Make and model: Doug DC-9-82
- Aircraft serial: 49110
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Broken
- Location: Rt Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC SYSTEM QUANTITY WENT TO ZERO ON APPROACH, LANDED WITH MAIN GEAR DOORS OPEN.  FOUND AUXILIARY PUMP PRESSURE LINE LEAKING INTERNALLY.  REPLACED LINE AND SERVICED TO PROPER LEVEL.  ALSO, REPLACED MAIN GEAR DOORS DUE TO DAMAGE INCURRED.  AIRCRAFT RETURNED TO SERVICE.
